I am an 18 y/o male who has been battling epididymitis for the past 2 months. This first consisted of a trip to the ER, where the ultrasound came up negative for torsion or masses, and the urinary analysis was fine. Thus, it was decided that I had epididymitis. The urologist prescribed 5 days of cipro, infection came back. Then 7 days of cipro, infection came back. Then 4 weeks of cipro, which I completed 4 days ago.
During the last week of the cipro, the only pain I had consisted of discomfort in the epididymal tail as well as a large lump on the spermatic cord of the testicle. These symptoms are still present after the antibiotics. Is it a sign that there is residual pain to deal with (with NSAIDs) or is the bacteria not being beaten by the Cipro? There is no urinary or pelvic pain, just pain in the epididymal tail, and the presence of the lump in the right spermatic cord.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.